Integral Equations and Operator Theory

, Volume 2, Issue 1, pp 62–68

Regularity of the solution to a class of weakly singular fredholm integral equations of the second kind

  • Claus Schneider

DOI: 10.1007/BF01729361

Cite this article as:
Schneider, C. Integr equ oper theory (1979) 2: 62. doi:10.1007/BF01729361


Continuity and differentiability properties of the solution to a class of Fredholm integral equations of the second kind with weakly singular kernel are derived. The equations studied in this paper arise from e.g. potential problems or problems of radiative equilibrium. Under reasonable assumptions it is proved that the solution possesses continuous derivatives in the interior of the interval of integration but may have mild singularities at the end-points.

Copyright information

© Birkhäuser Verlag 1979

Authors and Affiliations

  • Claus Schneider
    • 1
  1. 1.Fachbereich MathematikJohannes Gutenberg-Universität MainzMainzWest Germany